# SDR IXXA20211109074

- Difficulty date: October 27, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N409AZ
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 119,427 hours, 22,936 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Plate
- Part number: 313T3380660
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON STRINGER FAIRING 447DB FORWARD OUTBOARD ATTACH ANGLE FLANGE CRACKED LOWER ON PYLON. REMOVED AND REPLACED SPLICE FLANGE ON #2 PYLON V WEB IAW B767 SRM 51-40-02
